welcome to healthcaremagic
while using the medicine you should always be in contact with treating doctor
in case of any emergency you should consult immediately
as for the night dose your boy may have some sleeping problem you be with him
consult your doctor for further instruction
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I currently have aetna insurance I am 25 years old and I am on my own health insurance. I work as an electrician apprentice as we speak and they are sending me back to school.High school/school in general just wasn t for me. Horrible test taker and just no focus. My buddy was prescribed adderail and I hated the side affects and how it made me feel. Just last night I took a 30mg vyvan and everything just clicked it felt like everything just came together as I was studying and when I took the online test later I received an 88% the highest test score I have ever received. How would I go about getting a prescription?
my 10 year old son weighs 109 lbs. takes vyvanse 50 mg in the morning, and Clonidine 0.1mg at night..he accidently took the vyvanse tonight instead of his Clonidine.also. so he has had 100 mg of vyvanse today one at 7am and the other at 8:30 pm. what do i need to do or is everything okay? Thanks
My son is 10 yrs old and has ADHD--he s been on vyvance 50mg in the morning and intuniv 3mg at night. He used to be able to go to sleep easily with 10mg melatonin but now he has trouble winding down at bedtime. Should I switch the intuniv to the morning with the vyvance? Any suggestions would be very helpful!
Most of the day, my heart rate is over 100bpm. My normal resting heart rate has always been ~62bpm. This all started last November. I thought it was anxiety attacks b/c of the stress of school.But it s gotten to the point that this increased hear rate is almost constant instead of intermittently throughout the day. In the last 1.5 months, I ve tried taking Xanax 0.5 mg & it seemed to help a few times but doesn t anymore. Then I was switched to Lorazepam 2.5 & it doesn t help either. I m not able to exercise right now b/c I had my rotator cuff repaired just 8 weeks ago. Could this be a more serious cond n & not just anxiety? I don t smoke. I don t drink caffeine. I m not on any decongestants. And I DO drink A LOT of water. My daily medications are Levothyroxin 0.5mg, Nexium, Effexor XR 75mg/day, Concerta 27mg bid, & now the Lorazepam. It is very difficult for me to sleep (as well as study, for that matter) when my heart rate is so high so I have one rum & Sprite before bed just to calm down & sleep. I often wake up in the middle of the night b/c my heart is suddenly racing. Here is some background information that you may/may not find helpful. when I was ~20 years old, my mom noticed that after walking up a set of stairs, or even just walking up a small hill, I would be VERY short of breath & my heart rate got up to 160 bpm at a time. This continued when I was in college & working out on a daily basis & healthy. My workout would consist of at least 30 min. on an elliptical & never had to stop b/c I was short of breath or my heart was racing. I went to a Cardiologist & he did the stress test, echocardiogram, etc. . . . He then referred me to an electrophysiologist who performed a table tilt test & throughout all this testing, I think I wore a Holter monitor at least 4 times. The Dr. said that yes, my heart rate does tend to race during very little activity but it also came down very quickly too so he wasn t worried about it. He said that if this continued on into my late 20 s, he would want to go in & burn a portion of my SA node. I wasn t too keen on that. I was put on Atenolol & it worked GREAT. The problem COMPLETELY went away. But then I had to start taking allergy injections & apparently Atenolol & allergy injections don t mix. So, now not only do I have the racing heart rate/shortness of breath problem that i ve had for ~16 years but I can also just be sitting on my couch & suddenly my heart rate is well over 100bpm. Earlier while I was studying, it got up to 128bpm. I ve been on Concerta for ~1 year now & I know one of the side effects can be an increased heart rate. I m also well aware that there is a problem w/overdiagnosis of ADHD. BUT, I m DEFINITELY NOT one of those ppl. I can t tell you how much it helps me study & it s my understanding that 54mg/day isn t a very high dose. Thank you for your time & any suggestions you have.
Concerta causes my heart rate to increase to 100-120bpm resting, but it helps me out a lot, is there another medication that has similar pros, but won t increase my heart rate? Don t laugh, but I also have sexual issues on it (e.g. very difficult to stay hard). Any help would be appreciated
Hi, may I answer your health queries right now ? Please type your query here...
My 11 year old is spitting out bright red blood drs thought tonsils they were inflamed but are not anymore it occurs after eating usually and has complained of upset stomach. she has lost 6 lbs in about 2 weeks and has loss of appetite. was put on Concerta a month ago and was also taking 1200 mg of fish oils.
32yr (f), 6ft tall, 160lbs: bowel problems for over a year. began when my concerta was changed to generic brand. i had side effects that caused me to almost pass out driving a couple times and have hard time breathing with lifeless-like right arm. The last episode i had in June I believe, I took myself off and demanded to have it looked into. Dr passed it off as having no relation to med being changed to generic, then told me it was stress and constipation. sooo, i have since demanded more be done. had a barium swallow and discovered GERD. have been on omeprozole, and gaviscon OTC. was refused a colonoscopy. lately have been on stool softeners, laxatives (senna, and occasional dulcolax supps) Increased water intake a lot, uped my fibre intake, and am always active. It continues to get harder to have a bm. this morning I noticed BRIGHT RED BLOOD AROUND ONE OF THE MANY SMALL FORMED SMOOTH BROWN PORTIONS OF MY BM. ALSO NOTICED FOR A WHILE, THEY ARE MUCOUSY. IT HAS BEEN HARD TO PASS ANYTHING BUT SMALL FORMED CLUMPS, AND I AM FAIRLY CERTAIN I AM INFLAMMED IN MY LOWER BOWEL. ANY IDEAS OF WHERE TO GO FROM HERE AND WHAT COULD BE CAUSING THIS?
Good morning, I have been on ADHD meds for over 10 years now, i started with adderall then concerta and have been on vyvanse 60mg for years. I am going to see my psychiatrist soon and would like to get some info on how to wean off theses meds...
I took concerta from ages 6-18. At first my doctor started doses small but they began to increase very quickly around age 11. By age 14 I was taking 72mg a day. Until I was about 18.5years old. My question is: I have witnessed a few things that I...